Unnerving

By Anonymous - 27/10/2021 08:00 - United States - Norristown

Today, I went to the emergency room. A medicine I'm on for my nerve disease is causing me to have stomach pains. If I get off the medicine though, the nerve disease can get worse. If I stay on the medicine, I can continue to have stomach pains and vomit. FML
I agree, your life sucks 956
You deserved it 55

Add a comment

You must be logged in to be able to post comments!

Top comments

Ya I understand your pain. let me guess they have you on gabapentin also called neurontin and yeah that stuff will tear up your stomach and destroy your liver. I used to have peripheral neuropathy and I smoked a lot of weed which helped way better than the meds. then I found out there was actually a cure for neuropathy just not available in the United States.

Looks like you're going to have to choose the lesser of two evils.

Comments

Looks like you're going to have to choose the lesser of two evils.

Ya I understand your pain. let me guess they have you on gabapentin also called neurontin and yeah that stuff will tear up your stomach and destroy your liver. I used to have peripheral neuropathy and I smoked a lot of weed which helped way better than the meds. then I found out there was actually a cure for neuropathy just not available in the United States.

At least talk to your prescribing doctor about it. There may be other medications that will work for you without the side effects. When I was on chemotherapy it took 3 tries to find a medication that worked for my nausea without unacceptable side effects. Thank goodness that was over 2 years ago!